Translator Disclaimer
November 2020 Hard-edge asymptotics of the Jacobi growth process
Mark Cerenzia, Jeffrey Kuan
Ann. Inst. H. Poincaré Probab. Statist. 56(4): 2329-2355 (November 2020). DOI: 10.1214/19-AIHP1040

Abstract

We introduce a two parameter ($\alpha,\beta >-1$) family of interacting particle systems with determinantal correlation kernels expressible in terms of Jacobi polynomials $\{P^{(\alpha,\beta )}_{k}\}_{k\geq 0}$. The family includes previously discovered Plancherel measures for the infinite-dimensional orthogonal and symplectic groups. The construction uses certain multivariate BC-type orthogonal polynomials that generalize the characters of these groups.

The local asymptotics near the hard edge where one expects distinguishing behavior yields the multi-time $(\alpha,\beta )$-dependent discrete Jacobi kernel and the multi-time $\beta $-dependent hard-edge Pearcey kernel. The hard-edge Pearcey kernel has previously appeared in the asymptotics of non-intersecting squared Bessel paths at the hard edge.

Nous introduisons une famille à deux paramètres $(\alpha,\beta>-1)$ de systèmes de particules en interaction, avec des noyaux de corrélation déterminantaux qui s’expriment en termes des polynômes de Jacobi $\{P^{(\alpha,\beta)}_{k}\}_{k\geq 0}$. Cette famille comprend les mesures de Plancherel pour les groupes orthogonal et symplectique de dimension finie, qui avaient été découvertes auparavant. La construction utilise certains polynômes orthogonaux multivariés de type BC qui généralisent les caractères de ces derniers groupes.

Les asymptotiques locales près du bord dur, où l’on attend un comportement caractéristique, font intervenir le noyau de Jacobi discret multi-temps dépendant de $(\alpha,\beta)$, et le noyau de Pearcey du bord dur multi-temps dépendant de $(\alpha,\beta)$. Le noyau de Pearcey du bord dur était apparu précédemment dans les asymptotiques au bord dur de processus de carrés de Bessel s’évitant mutuellement.

Citation

Download Citation

Mark Cerenzia. Jeffrey Kuan. "Hard-edge asymptotics of the Jacobi growth process." Ann. Inst. H. Poincaré Probab. Statist. 56 (4) 2329 - 2355, November 2020. https://doi.org/10.1214/19-AIHP1040

Information

Received: 17 August 2017; Revised: 6 November 2019; Accepted: 12 November 2019; Published: November 2020
First available in Project Euclid: 21 October 2020

MathSciNet: MR4164839
Digital Object Identifier: 10.1214/19-AIHP1040

Subjects:
Primary: 60J25

Rights: Copyright © 2020 Institut Henri Poincaré

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 4 • November 2020
Back to Top